×

Solvability of sequential fractional order multi-point boundary value problems at resonance. (English) Zbl 1252.34004

The authors study a particular type of multi-point boundary value problem for sequential fractional differential equations. By using the coincidence degree continuation theorem, some existence results are proved about the boundary value problem at resonance.

MSC:

34A08 Fractional ordinary differential equations
34B10 Nonlocal and multipoint boundary value problems for ordinary differential equations
47N20 Applications of operator theory to differential and integral equations
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Kilbas, A. A.; Srivastava, H. M.; Trujillo, J. J., Theory and Applications of Fractional Differential Equations (2006), Elsevier B.V.: Elsevier B.V. Amsterdam · Zbl 1092.45003
[2] Miller, K. S.; Ross, B., An Introduction to the Fractional Calculus and Fractional Differential Equations (1993), Wiley: Wiley New York · Zbl 0789.26002
[3] Podlubny, I., Fractional Differential Equations (1999), Academic Press: Academic Press San Diego · Zbl 0918.34010
[4] Bai, C.; Fang, J., The existence of a positive solution for a singular coupled system of nonlinear fractional differential equations, Appl. Math. Comput., 150, 611-621 (2004) · Zbl 1061.34001
[5] Bai, Z.; Lü, H., Positive solutions for boundary value problem of nonlinear fractional differential equation, J. Math. Anal. Appl., 311, 495-505 (2005) · Zbl 1079.34048
[6] Zhang, S., Positive solutions for boundary value problem of nonlinear fractional differential equations, Electron. J. Differ. Equat., 1-12 (2006)
[7] Wei, Zhongli; Li, Qingdong; Che, Junling, Initial value problems for fractional differential equations involving Riemann-Liouville sequential fractional derivative, J. Math. Anal. Appl., 367, 260-272 (2010) · Zbl 1191.34008
[8] Rivero, M.; Rodríguez-Germá, L.; Trujillo, J. J., Linear fractional differential equations with variable coefficients, Appl. Math. Lett., 21, 892-897 (2008) · Zbl 1152.34305
[9] Băleanu, Dumitru; Mustafa, Octavian G.; Agarwal, Ravi P., On the solution set for a class of sequential fractional differential equations, J. Phys. A: Math. Theor., 43 (2010)
[10] Băleanu, Dumitru; Mustafa, Octavian G.; Agarwal, Ravi P., On \(L^p\)-solutions for a class of sequential fractional differential equations, Appl. Math. Comput., 218, 2074-2081 (2011) · Zbl 1235.34008
[11] Bai, Chuanzhi, Impulsive periodic boundary value problems for fractional differential equation involving Riemann-Liouville sequential fractional derivative, J. Math. Anal. Appl., 384, 211-231 (2011) · Zbl 1234.34005
[12] Abdeljawad, T.; Baleanu, D.; Jarad, F.; Mustafa, O. G.; Trujillo, J. J., A Fite type result for sequential fractional differential equations, Dynam. Syst. Appl., 19, 383-394 (2010) · Zbl 1215.34006
[13] Bai, Zhanbing; Zhang, Yinghan, The existence of solutions for a fractional multi-point boundary value problem, Comput. Math. Appl., 60, 8, 2364-2372 (2010) · Zbl 1205.34018
[14] Kosmatov, A Boundary value problem of fractional order at resonance, Electron. J. Differ. Equat., 135 (2010) · Zbl 1210.34007
[15] Bai, Zhanbing, Solvability for a class of fractional -point boundary value problem at resonance, Comput. Math. Appl., 62, 1292-1302 (2011) · Zbl 1235.34006
[16] Jiang, Weihua, The existence of solutions to boundary value problems of fractional differential equations at resonance, Nonlinear Anal. TMA, 74, 1987-1994 (2011) · Zbl 1236.34006
[17] Zhang, Yinghan; Bai, Zhanbing; Feng, Tingting, Existence results for a coupled system of nonlinear fractional three-point boundary value problems at resonance, Comput. Math. Appl., 61, 1032-1047 (2011) · Zbl 1217.34031
[18] Zhang, Yinghan; Bai, Zhanbing, Existence of solutions for nonlinear fractional three-point boundary value problems at resonance, J. Appl. Math. Comput., 36, 417-440 (2011) · Zbl 1225.34013
[19] Du, Zengji; Lin, Xiaojie; Ge, Weigao, Some higher-order multi-point boundary value problem at resonance, J. Comput. Appl. Math., 177, 55-65 (2005) · Zbl 1059.34010
[20] Mawhin, J., Topological degree and boundary value problems for nonlinear differential equations, (Fitzpatrick, P. M.; Martelli, M.; Mawhin, J.; Nussbaum, R., Topological Methods for Ordinary Differential Equations. Topological Methods for Ordinary Differential Equations, Lecture Notes in Mathematics, vol. 1537 (1991), Springer: Springer Berlin), 74-142 · Zbl 0798.34025
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.